# SDR USAA20101201BB081

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 657021
- Condition: Low Pressure
- Location: R3 Door Slide
- Part time: 48,963 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR ESCAPE SLIDE BOTTLE INDICATES "EMPTY".   MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  REPAIRED SLIDE.  UNIT WAS PARTIALLY DISASSEMBLED, CLEANED AND INSPECTED REPLACING ALL PARTS NECESSARY FOR REPAIR.  REPAIRED AND CHARGED RESERVOIR AND VALVE ASSY OVERHAULED VALVE.  PASSED PULL FORCE, GAGE SYSTEM AND LEAK TEST.  PACKED SLIDE.
